Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
24, 5’7, 160 lbs
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
CB-03-01 aka clascoterone. Commercial name is Breezula/Winlevi
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
**50mg/day topically in solution identical to the patent (alcohol, propylene glycol, transcutol).
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
24. Around late January 2021.
How old were you when you quit, and WHEN (date) did you quit?
24. 7 days ago.
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
1 week into treatment.
What side effects did you experience that have yet to resolve since discontinuation?
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Excess scrotal skin
Hard Flaccid Syndrome
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
Muscle spasms, muscle tightness, loss of pump in the gym
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Viagra 20mg/day for the last 3 days. Whey isolate 100 grams/day. Supplementing amino acids.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Testosterone (total): 651 ng/dL
Testosterone (free): 111 pg/mL
DHT (total): 53 ng/dL
DHT (free): 5.83 pg/mL
LH: 6.3 mIU/mL
FSH: 3.5 mIU/mL
Estradiol: 19.7 pg/mL
SHBG: 37.2 nmol/L
Prolactin: 11.9 ng/mL
Cortisol: 12.7 ug/dL
DHEA-Sulfate: 253.0 ug/dL
Pregnenolone: 75 ng/dL
I am waiting to get the same panel done (everything was LCMS/MS or high sensitivity assay). In the mean time I’ve received some hormonal blood work, but they are not high sensitivity assays, as the urologists I’ve seen so far are completely illiterate and questioned whether I was “born” with the penile changes, and were hesitant to order comprehensive blood panels.
Testosterone (total): 544 ng/dL
Testosteroe (free): 97 pg/mL
SHBG: 33 nmol/L
LH: 5.3 mIU/mL
FSH: 3.1 mIU/mL
I will post more bloodwork, E2, etc. when the results come in.
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Long story short, I was completely aware of the terrible side effects caused by 5ar innhibitors. I did extensive research and decided that clascoterone was the safest option to combat hair loss, because of its pharmacokinetics. However, I was completely wrong. This chemical has destroyed my penis in the matter of only two weeks.
The first week I experienced very high libido and strong morning erections. Since clascoterone is an AR antagonist, I was experiencing higher levels of free T. Yet, I first noticed sides the second week. The first thing I noticed was spasming in my left arm. It was strange and uncontrollable. I’ve had these before, but usually stretching stops the spasming, or it subsides shortly. This was different however; the spasming would not stop no matter what I did. Moreover, the next day the same arm was very tight and began to hurt a little bit. The next morning I was woken up my extreme muscle spasming in my back/lats, to the point that I could not fall back asleep. At this point I was very concerned. Almost immediately after these spasms, I noticed a very faint testicular pain, which became more painful each day. I started lowering my dose progressively each day in an attempt to mitigate the sides, but they seemed to get worse until the end of the second week when I stopped completely. It wasn’t until after stopping that I woke up to see dramatic changes to my penis.
Right now, my testicles have shrank about 20-30%. My penis has lost considerable girth as well. There is extra skin, which has a wrinkled appearance. Moreover, I now have this piece of shit hourglass shape, where the middle of my shaft is constricted. I’ve always had a leftward bend on my penis, but now the angle is more severe. I had a doppler test done; no signs of plague or fibrosis, but I’m still scared. Now, what scares me the most are: hard flaccid and excess scrotal skin. My penis has become very rigid and hard when flaccid. Secondly, there is so much scrotal skin that I’m worried I might have to get surgery for it. My balls hang extremely low now, and I cannot run without feeling them swinging. It’s bizarre. My penis has lost so much integrity in such a short period of time. I feel awful.
I’m seeking urologists who specialize in PFS. So far, two of them have told me that it’s reversible. I’m hopeful but scared to death of permanent damage. I may have a different situation than most of you who’ve taken 5ar inhibitors. I have not experienced any adverse psychological/cognitive effects. Moreover, no gastrointestinal issues. However, I have been losing muscle and strength recently as well. I’ve done lots of reading on this forum, so I’m aware of some treatment options. I will ask my urologists which ones they think are best suited for my situation.
Lastly, I was not skeptical of PFS whatsoever, but I wasn’t aware of the possible morphological changes to penile tissue and shrinkage; rather, I only knew of ED and loss of libido. Anti-androgens are absolute garbage. I cannot believe that the small, vocal minority of men online who plead of the harmful dangers of anti-androgens are seen as crazy hypochondriacs. Shameful.